CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Multiplicity of direct sums of operators on Banach spaces

Sophie Grivaux ; Maria Roginskaya (Institutionen för matematiska vetenskaper, matematik)
Bulletin of the London Mathematical Society (ISSN 0024-6093). Vol. 41 (2009), 6, p. 1041-1062.
[Artikel, refereegranskad vetenskaplig]

Let T be a bounded operator on a complex Banach space X and let Tn be the direct sum T... T of n copies of T acting on X... X. The aim of this paper is to study the sequence (m(Tn))n>=1 of the multiplicities of the operators Tn. Answering a question of Atzmon, it is shown that this sequence is either eventually constant or grows to infinity at least as fast as n. Then examples of operators on Hilbert spaces, such that m(Tn) = d for every n>=1, are constructed, where d is an arbitrary positive integer. This answers a question of Herrero and Wogen and characterizes convex sequences that can be realized as a sequence (m(Tn))n 0 for some operator T on a Hilbert space.

Nyckelord: multiplicity of sums of operators



Denna post skapades 2010-01-14. Senast ändrad 2014-09-29.
CPL Pubid: 107574

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)

Ämnesområden

Matematisk analys

Chalmers infrastruktur